# SDR YENA201809220942

- Difficulty date: September 22, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 34,558 hours, 21,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, B6 CHECK AT (SAL), A CRACK (LENGTH: 2.627 INCHES) WAS FOUND ON LT WING REAR LOWER SKIN (P/N 190-33065-013) AT RIB 10+1". SEE THE REF /1/ EA FOR MORE DETAILS. THE DAMAGE IS FOUND TO BE OUTSIDE OF REF /3/ SRM LIMITS. THEREFORE, CONTACTED FOR REPAIR DISPOSITION. PROVIDED THE REF /2/ ETD WHICH PROVIDES INSTRUCTIONS TO CUT OUT THE CRACKS, PERFORM NDT INSPECTIONS AND INSTALL 1 REPAIR DOUBLER. THE REF /2/ ETD IS A TIME LIMITED REPAIR REQUIRING A DETAILED STRUCTURAL ANALYSIS WITH 12 MONTHS. THIS EC E18-733-01 PROVIDES THE TIME LIMITED REPAIR INSTRUCTIONS PER THE REF /2/ ETD & REF /1/ EA WITHOUT DEVIATIONS. EC E18-733-02 PROVIDES A PLACEHOLDER TO TRACK THE FOLLOW UP ANALYSIS REQUIRED WITHIN 12 MONTHS; THIS TIME LIMITED REPAIR, REQUIRING FURTHER ANALYSIS WITHIN 12 MONTHS, HAS BEEN APPROVED VIA REF /2/ ETD WITH ANAC FORM AND IS CLASSIFIED AS MAJOR.
